# SDR HEEA968577

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 7110 · Engine Cowling System
- Part: Hsd Collar
- Part number: 153181
- Condition: Chafed
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CLAMP CHAFED THROUGH INNER RING. REPLACED INNER RING WITH SERVICEABLE ONE AND MAKE SURE EXHAUST STACK CLAMP DOES NOT CHAFE.
